# SDR SWIA200312576

- Difficulty date: November 1, 2003
- Submitted: November 6, 2003
- Operation: Air carrier
- Aircraft: N460SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7803
- Aircraft time: 1,242 hours, 990 cycles
- Engine: Ge CF34*
- System (JASC): 2721 · Rudder Tab Control System
- Part: Control Panel
- Condition: Inoperative
- Location: Rudder Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER TRIM IS INOPERATIVE, SWITCH WILL TRIM NOSE RT BUT WILL NOT TRIM NOSE LT.  REMOVED AND REPLACED RUDDER/AILERON TRIM PANEL WITH SERVICEABLE UNIT IAW MM 27-12-10.  OPS CHECK GOOD.
